# SDR AALA994018

- Difficulty date: February 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N381AN
- Make and model: Boeing 767323
- Aircraft serial: 25450
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 764
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FLOORBEAM AT STATION 764 HAD CORROSION BLENDED BEYOND SRM LIMITS.  ALODINE ALL BARE ALUMINUM SURFACES FINISH BLENDED AREAS WITH 2 COATS OF PRIMER.  FILL BLEND WITH BMS5-95.  (M)
